# SDR MALA954697

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849MA
- Make and model: Dhav DHC8102
- Aircraft serial: 347
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 3432 - EN ROUTE TO MDT, THE LEFT MAIN GEAR UNSAFE LIGHT AND INTRANSIT LIGHT ILLUMINATED.  THE FLIGHT CONTINUED TO MDT, WHERE THE GEAR WAS EXTENDED NORMALLY AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL INSPECTED THE GEAR AND PERFORMED A TEST FLIGHT BUT WERE UNABLE TO DUPLICATE THIS DISCREPANCY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
